MathSciNet Relay Station
MathSciNet bibliographic data
MR3079304 60F10 (60G50 60G70)
Liu, Weidong; Shao, Qi-Man; Wang, Qiying Self-normalized Cramér type moderate deviations for the maximum of sums. Bernoulli 19 (2013), no. 3, 1006–1027.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement